# SDR CA040210004

- Difficulty date: February 10, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 20,476 hours
- Engine: Ge CF343A1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Inoperative
- Location: Nose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO RETRACT NLG ON GEAR UP SELECTION.
